MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-028
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 28mm amplatzer amulet was chosen for implant using a 14f amulet delivery sheath.After the implant, it was noted that the device migrated in the patient's body.The patient was then transferred to the surgery département of another hospital.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Event or Problem Description
It was repoprted that on (b)(6) 2025, a 28mm amplatzer amulet was chosen for implant using a 14f amulet delivery sheath.Pre-implant landing zone measurements were 20/21 mm at 45° and 22/23 mm at 130°, and device sizing was determined with a sizing card.Transesophageal ultrasound was used as the imaging modality during the procedure.After deployment, the device exhibited a barrel shape, a tension test was performed twice, the close criteria were satisfied, there was no rhythm change, no leak was detected around the lobe, no fluid was administered, and therefore left atrial pressure was not re-measured after fluids.Subsequently, it was noted that the device migrated; migration was identified on transesophageal ultrasound, the device was completely dislodged from the implant site, and the implanter did not know the cause of the embolization/migration.Surgical intervention was performed to address the migration, and the patient was transferred to the surgery department of another hospital.The patient remained hemodynamically stable throughout the procedure, with no clinically significant procedural delay and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of device embolization was reported.The occluder device was returned to abbott and the device met dimensional specification when analyzed.Two transesophageal echocardiography (tee) images of the implanted device were provided and reviewed.The images showed the device still positioned within the appendage prior to migration.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received and cine review, the cause of the reported device embolization could not be conclusively determined.The reported surgical intervention was a result of case-specific circumstance as the migrated device was surgically removed.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24075012
Report Number2135147-2026-00308
Device Sequence Number9113545
Product Code NGV
UDI-Device Identifier00811806013503
UDI-Public(01)00811806013503(17)291231(10)10690098
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-028
Device Catalogue Number9-ACP2-010-028
Device Lot Number10690098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown